# SDR FDEA202405230735

- Difficulty date: May 23, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 46,191 hours, 25,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A53278473215
- Condition: Cracked
- Location: Frm 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE SUPPORT PROFILE-Z CRACK AT FR80 PLUS 4",-Y1450 POSITION REPLACED SUPPORT PROFILE-Z WITH FASTENERS AT FR80 PLUS 4",-Y1450 POSITION, I.A.W A300-  600 SRM 51-72-10-001, PAGE 2 & 51-40-21-001, PARA.6, PAGE 7B~23 THE REPAIR CLASSIFIED AS   MINOR PER GMM 6-2-100
